# SDR AMTA200300984

- Difficulty date: July 31, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N561TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE OVERHEAT LOOP 2 INOPERATIVE, STATUS MESSAGE.  VERIFIED SECURITY OF ALL RELATED CONNECTORS.  PERFORMED ADJ/TEST OF OVERHEAT SYSTEM.  SYSTEM CHECKS NORMAL PER MM 26-11-00-05.  (M)
